# SDR JJBA2018112721012

- Difficulty date: November 21, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 32,915 hours, 21,798 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE ANNUCIATED ON EICAS. PER MX CONTROL RESET SYSTEM BREAKERS (E9 AND E10). OPS CHECK SAT. RAN APU WITH NO DEFECTS NOTED.
